Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Jatin Harbada

Cardiologist, Thane

150 at clinic
Book Appointment
Call Doctor
Dr. Jatin Harbada Cardiologist, Thane
150 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Jatin Harbada
Dr. Jatin Harbada is a popular Cardiologist in Kalyan East, Thane. You can visit him at Bhanu Jyot Hospital in Kalyan East, Thane. Book an appointment online with Dr. Jatin Harbada on Lybrate.com.

Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 33 years of experience on Lybrate.com. Find the best Cardiologists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Jatin Harbada

Bhanu Jyot Hospital

Kushi Heights, 1st Floor, Pune Link Road, Kalyan East, landmark: Opp. Nitinraj Hotel, Katemanvali, ThaneThane Get Directions
150 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Jatin Harbada

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 60. I suffer from certain heart ailments including the high blood pressure. For the last two months. I am gripped with anxiety and wrong thoughts keep disturbing me. Also if myself loosing trust on me. Does Ayurvedia provides effective medication.

MBBS
General Physician, Mumbai
I am 60. I suffer from certain heart ailments including the high blood pressure. For the last two months. I am grippe...
Apart from taking symptomatic treatment I will suggest you to take tablet folvite twice a day for two weeks and revert back with your findings
8 people found this helpful
Submit FeedbackFeedback

Halo dear sir/mam, my mom recently had an ECG of the heart, after she had symptoms of sudden breathlessness and palpitations, The ECG shows LBBB of the heart, now she has to go for Echogram. So I really request you please tell me how to treat it, and Is there anything to worry about? Also she has thyroid problem little higher and also cholesterol level of 225 Hope you really help soon with the best answers. thanks.

Md
General Physician, Bangalore
Halo dear sir/mam, my mom recently had an ECG of the heart, after she had symptoms of sudden breathlessness and palpi...
If LBBB is of new onset then it cannot be neglected and further investigation like echocardiogram and / or Coronary angiography or CT coronary angiography depending on echocardiogram reports should be done immediately to rule out acute heart related problems.
Submit FeedbackFeedback

Is walking in hill area where there are ups and downs cause high bp aur increase bp.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
Is walking in hill area where there are ups and downs cause high bp aur increase bp.
no it's a good exercise. high bp is due to stress and anxiety, obesity, diabetes, family history, faulty lifestyle. a person who is 41 years old should continue with walking if there's no distress
Submit FeedbackFeedback

I'm 25 years female. In my cholesterol report before few years showed that, total cholesterol - 123mg, LDL - 67, HDL - 37, triglycerides- 60. Although I'm over weight, with lower cholesterol. What should I do now? I'm confused. please help me doc.

MBBS, MD-General Medicine, DM - Cardiology
Cardiologist, Secunderabad
I'm 25 years female. In my cholesterol report before few years showed that, total cholesterol - 123mg, LDL - 67, HDL ...
Your cholesterols are fine. All overweight persons need not have high cholesterols. You may consider weight management for other health benifits. Stop worrying about cholesterol.
83 people found this helpful
Submit FeedbackFeedback

I am 38 yrs and since 3 yrs having extreme weakness and heaviness in legs and chronic fatigue. Concentration and zeal to work very low. Hypertension since 1 yrs. Taking Neksium 40 for hyperacidity for last 3 years and amlodipine 25 for bp. please suggest me?

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I am 38 yrs and since 3 yrs having extreme weakness and heaviness in legs and chronic fatigue. Concentration and zeal...
avoid stress, go for walk daily. take green veg., digestive food, multivitamin,mineral foods,mineral water,fruits juice,take protein diet,amino acid foods. you can go for tests vit.B12, vit.D. mineral , amino acid.cbc. You can take cap. Revital once a day after meal.
Submit FeedbackFeedback

I am 42 year old male and have started receiving high-BP (Dialostic in range of 105-120) - I had the same before 2 years and had treatment but stopped after 6 months. Now, I got it once again - what should I do?

DNB Cardiology, MD - Internal Medicine, MBBS
Cardiologist, Delhi
I am 42 year old male and have started receiving high-BP (Dialostic in range of 105-120) - I had the same before 2 ye...
Dear , maintain normal body weight, exercise regularly, take low amount of salt, reduce stress. In addition, since your bp is quite high, take medicines to control it under supervision of a physician/cardiologist.
1 person found this helpful
Submit FeedbackFeedback

My cholesterol became high in about 1 and half year How I will control it .i am a privet ttutor and my tution and school work activity take 14 to 15 hour I take a normal diet .i am non vegetation but in these day I left that.

CCEBDM, PG Diploma In Clinical Cardiology, MBBS
General Physician, Ghaziabad
My cholesterol became high in about 1 and half year How I will control it .i am a privet ttutor and my tution and sch...
1.no alcohol 2. Reduce body wt 3. No smoking/ tobacco 4. Diet - no ghee/ butter, have mix of vegetable oils - mustard, til, ground nut, olive oil, have more green vegetables and fruits, have whole grain atta, no fried. Fast. Spicy / processed/ junk food. Less sugar, potato, rice 5. 30 mts brisk walk daily 6. Deep breathing exercise for 10 mts daily 7. Meditation daily for 10 mts. 6-8 hrs of sleep at night 8. Expose your body to sun for 15-20 mts daily after some oil massage to get vit d. 9. Take more water for medicine contact on private chat. Good luck.
Submit FeedbackFeedback

I am 25 year old boy from India. Last week I had chest pain, it lasted few minutes. Yesterday I again felt it. Is it symptom of heart disease?

BHMS
Homeopath, Kolkata
I am 25 year old boy from India. Last week I had chest pain, it lasted few minutes. Yesterday I again felt it. Is it ...
No not necessarily it is a heart disease. It could be due to common cold in the ribs/due to abdominal gas. You should do a chest x-ray to rule out the reasons for the chest pain.
1 person found this helpful
Submit FeedbackFeedback

My BP is 125/84 one doctor advised to take muktavati, please advise is it safe and can be used.

MD - Alternate Medicine, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Mohali
My BP is 125/84 one doctor advised to take muktavati, please advise is it safe and can be used.
It is safe and effective way to treat hypertension. One tablet morning evening would be fairer enough. Some patients complain of body ache, so you can have a multivitamin alongwith or take fresh amla juice alongwith.
1 person found this helpful
Submit FeedbackFeedback

I have bp. Most of the time when I check its high&i take medicine too. I need to check it at home. please suggest a good bp checking device.

BHMS
Homeopath, Bangalore
I have bp. Most of the time when I check its high&i take medicine too. I need to check it at home. please suggest a g...
Homoeopathic tincture Rauwolfia 5 drops in a cup of water morning n night daily without missing take it n revert back,,it will take time to act as well so please DON'T stop if u r taking any allopathic medicine,sudden termination is not recommended it should be tapperd slowly nly..
Submit FeedbackFeedback
View All Feed